# SDR HYIA20141017004

- Difficulty date: October 17, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FWD CARGO DOOR UPPER INTERNAL PAN.  THE DAMAGED AREA WAS CUT OUT & REPLACED WITH A CUT OUT SECTION FROM A NEW DOOR FRAME.  REFERENCE EO 52-08-2014 FOR FULL DETAILS.
